MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. ADMINISTRATION SET; PUMP, INFUSION

SMITHS MEDICAL ASD, INC. ADMINISTRATION SET; PUMP, INFUSION
Catalog Number 21-0347-25
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Report source: (b)(6).
 
Event or Problem Description
Information was received indicating that a smiths medical administration set was found to have a leak when flushing the tubing during an infusion of aldurazyme.It was reported that subsequently a different set was used.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
The large volume infusion pumps|graseby sets was investigated by the supplier.According to the investigation the reported allegation was not confirmed.However, supplied item fault found and the problem source of the reported problem is unknown.

Brand Name
ADMINISTRATION SET
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key8977412
Report Number3012307300-2019-04595
Device Sequence Number2876863
Product Code FRN
UDI-Device Identifier00610586100485
UDI-Public00610586100485
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K894360
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number21-0347-25
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2019
Supplement Date Received by Manufacturer12/02/2019
Initial Report FDA Received Date09/09/2019
Supplement Report FDA Received Date12/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1